AMS eContent Search Results
Matches for: msc=(31.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] R. J. Duffin. A note on Poisson's integral. Quart. Appl. Math. 15 (1957) 109-111. MR 86885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. M. Redheffer. On pairs of harmonic functions . Proc. Amer. Math. Soc. 8 (1957) 450-457. MR 0087753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas A. Elkins. Orthogonal harmonic functions in space . Proc. Amer. Math. Soc. 8 (1957) 500-509. MR 0086136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. W. Gehring. The Fatou theorem and its converse . Trans. Amer. Math. Soc. 85 (1957) 106-121. MR 0088569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor L. Shapiro. Generalized $L\sb 2$-Laplacians . Proc. Amer. Math. Soc. 7 (1956) 630-635. MR 0078472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maynard G. Arsove. Normal families of subharmonic functions . Proc. Amer. Math. Soc. 7 (1956) 115-126. MR 0078463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nora Pernavs. On a mixed boundary value problem of harmonic functions . Proc. Amer. Math. Soc. 7 (1956) 127-130. MR 0076049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alfred Huber. On functions subharmonic in a half-space . Trans. Amer. Math. Soc. 82 (1956) 147-159. MR 0078464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maynard G. Arsove. The Looman-Menchoff theorem and some subharmonic function analogues . Proc. Amer. Math. Soc. 6 (1955) 94-105. MR 0069965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. P. Miles and E. Williams. A note on basic sets of homogeneous harmonic polynomials . Proc. Amer. Math. Soc. 6 (1955) 769-770. MR 0073708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. P. Miles and Ernest Williams. A basic set of homogeneous harmonic polynomials in $k$ variables . Proc. Amer. Math. Soc. 6 (1955) 191-194. MR 0072239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Josephine Mitchell. Potential theory in the geometry of matrices . Trans. Amer. Math. Soc. 79 (1955) 401-422. MR 0072242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. F. Stevenson. Note on the existence and determination of a vector potential. Quart. Appl. Math. 12 (1954) 194-198. MR 62886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] P. R. Garabedian and M. Schiffer. On estimation of electrostatic capacity . Proc. Amer. Math. Soc. 5 (1954) 206-211. MR 0062888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. D. Ziebur. On a double eigenvalue problem . Proc. Amer. Math. Soc. 5 (1954) 201-202. MR 0060686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Victor L. Shapiro. Subharmonic functions of order $r$ . Proc. Amer. Math. Soc. 5 (1954) 539-546. MR 0064923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. R. Garabedian and Max Shiffman. On solution of partial differential equations by the Hahn-Banach theorem . Trans. Amer. Math. Soc. 76 (1954) 288-299. MR 0060698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Markus. Global structure of ordinary differential equations in the plane . Trans. Amer. Math. Soc. 76 (1954) 127-148. MR 0060657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henry Helson. Note on harmonic functions . Proc. Amer. Math. Soc. 4 (1953) 686-691. MR 0058027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Aissen. A class of super-additive functions . Proc. Amer. Math. Soc. 4 (1953) 360-362. MR 0054795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. C. Allen and B. H. Murdoch. A note on preharmonic functions . Proc. Amer. Math. Soc. 4 (1953) 842-852. MR 0060650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Maynard G. Arsove. Functions representable as differences of subharmonic functions . Trans. Amer. Math. Soc. 75 (1953) 327-365. MR 0059416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maynard G. Arsove. Functions of potential type . Trans. Amer. Math. Soc. 75 (1953) 526-551. MR 0060075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter D. Lax. On the existence of Green's function . Proc. Amer. Math. Soc. 3 (1952) 526-531. MR 0051380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John W. Green. Approximately subharmonic functions . Proc. Amer. Math. Soc. 3 (1952) 829-833. MR 0050075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. F. Beckenbach. On characteristic properties of harmonic functions . Proc. Amer. Math. Soc. 3 (1952) 765-769. MR 0050076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. J. Lohwater. A uniqueness theorem for a class of harmonic functions . Proc. Amer. Math. Soc. 3 (1952) 278-279. MR 0046494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hans Lewy. A note on harmonic functions and a hydrodynamical application . Proc. Amer. Math. Soc. 3 (1952) 111-113. MR 0049399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. L. Royden. On the regularity of boundary points in potential theory . Proc. Amer. Math. Soc. 3 (1952) 82-86. MR 0048639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. L. Royden. Harmonic functions on open Riemann surfaces . Trans. Amer. Math. Soc. 73 (1952) 40-94. MR 0049396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2